Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,499 Posts
454 Users
2675 Reactions
290.4 K Views
(@hefts-sanest-00)
New Member
Joined: 3 years ago
Posts: 1
 

Hey,

I'm 35M healthy, had tingling (torso/back) the evening following 1st Pfizer dose, turned into intense neuropathic pain (burning skin) moving around along my arms, legs and left part of my face along the day. Started getting better after 6W and went for my 2nd shot (following medical advice) that triggered a relapse. I'm now 3 months post 2nd dose and slowly getting better. Had clean brain/spinal MRI.

I think I'm probably suffering from postherpetic neuralgia following a Varicella-Zoster virus reactivation. You can have develop hard-to-diagnose internal-shingles that does not manifest on the skin, it's called: zoster sin herpete, see the following article: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7336347/ .

Good news if confirmed is that it is some some obscure neuro-degenerative disease and should heal by itself given enough time (months to years).


   
JustJames, KitKat, JustJames and 3 people reacted
ReplyQuote
(@floryeo)
Very Active Member
Joined: 3 years ago
Posts: 180
 

@medee hi Dee, do not be frightened, just believe in God's mircaculous power u will be heal.


   
Apnp23, Natalie_CA, Apnp23 and 3 people reacted
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @floryeo

@medee hi Dee, do not be frightened, just believe in God's mircaculous power u will be heal.

I am trying to keep faith. 

Have you started feeling better?

Please use the Quote option when you respond. Take care.


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 3 years ago
Posts: 180
 

@medee i have lots of symptoms...new one still surfacing, 2 days ago, i started to have itch all over.

The only symptoms that went away is isomia. I had my 1st jab on Aug5, 16 days later i have terrible head pain till today. I started to habe isomia after the 2nd jab , and i was so so alert every day and night without an hour of sleep for close to 3 mth even with sleeping pills , it just wont go to the sleep mood. I thought i will be like that forever but now am sleeping well everynight without sleeping pill for 2 weeks already. Am thinking if this can go away, other symptoms over time should go away also.

I pray to God and claim on his promise that whoever is tired go to Him and He will give us rest. And the insomia went away.

I thank you God.

 


   
Dee and Dee reacted
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @floryeo

@medee i have lots of symptoms...new one still surfacing, 2 days ago, i started to have itch all over.

The only symptoms that went away is isomia. I had my 1st jab on Aug5, 16 days later i have terrible head pain till today. I started to habe isomia after the 2nd jab , and i was so so alert every day and night without an hour of sleep for close to 3 mth even with sleeping pills , it just wont go to the sleep mood. I thought i will be like that forever but now am sleeping well everynight without sleeping pill for 2 weeks already. Am thinking if this can go away, other symptoms over time should go away also.

I pray to God and claim on his promise that whoever is tired go to Him and He will give us rest. And the insomia went away.

I thank you God.

 

I am not that strong in faith and always lose hope easily. Its so scary whatever is happening to us. Keep me in your prayers.

May we all heal soon.


   
ReplyQuote
 Luke
(@ausguy)
Active Member
Joined: 3 years ago
Posts: 10
 

Hi all,

Last and what is likely to be my final update on this thread barring something else popping up.
Its now been 11 days since I had my second dose of Pfizer.
For any of those unsure of getting their second shot after the first caused symptoms I can say that my symptoms have so far no gotten any worse since getting it.
Im still getting light nerve tingles, but thats about it. I havnt had any burning sensation of my skin for a few weeks now.
Some days I barely notice the tingling at all, other days (like today) its a bit more noticeable.

My MRI was clean of anything being wrong, and such I have basically just decided to ignore it and am confident it will go away on its own in the mid/long term.
Not stressing about it has helped immensely. 

If anyone has any questions I am happy to reply but aside from that I wont be posting anymore unless something else pops up and Ill let everyone know if it does!

Good luck with everyone getting better, I know that we will all be fine in the long run.

Cheers. 


   
Apnp23, Natalie_CA, Apnp23 and 3 people reacted
ReplyQuote
(@dgingoglia)
Active Member
Joined: 3 years ago
Posts: 61
 

@auteurs-decal0a thank you for sharing all this information. This seems to make the most sense to me of anything I have read so far. 


   
KitKat and KitKat reacted
ReplyQuote
 Rat
(@rati)
New Member
Joined: 3 years ago
Posts: 3
 

@mona-ah93 Having the same symptoms. How long did yours last?


   
ReplyQuote
 Rat
(@rati)
New Member
Joined: 3 years ago
Posts: 3
 

@ausguy Hi Luke, 2 weeks after my Pfizer booster. Plenty of pins and needles. Any idea? How long did yours take to recover?


   
ReplyQuote
 Rat
(@rati)
New Member
Joined: 3 years ago
Posts: 3
 

@nawpan 2 weeks post Pfizer and lots of pins and needles. Any recommendations?


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @downunderguy

@simo  hi I had my first Pfizer jab after about 10 days experience the exact same feelings that you have of pins and needles and burning pain. Like yourself they are all over my body and I don’t know what triggers and my sleep or ability to is bad since the vaccine it’s been five weeks since I’ve had it I don’t know what’s wrong either I’ve been to 2 doctors already in there I have to see a neurologist If anyone Has any advice on this problem will be glad hear 

Vitamin tablets help to some extent. Pins amd needles hit me 1st along with muscle tremors.

I was told its a rare side effect and suggested to start Vitamin B12 supplements. This was the only side effect I had on the 1st day. I began taking it, it started to subside. 

2 months now, I have very very sharp shooting pain like some stabbed a needle in my skin. It has happened in these 2 weeks on and off. It is unbearable and I endup screaming in pain. Hopefully you won't reach that stage. Check for B12.

Also lot of us have started anti inflammatory foods. I too fid it when I read it helped others.

I have a few other issues with started post vax so I cannot say I have recovered yet and not sure when will I recover but yes, the Vitamin supplement could help you.


   
ReplyQuote
 Cass
(@cassandra)
Active Member
Joined: 3 years ago
Posts: 9
 

@rayshie hi same for me. Got the results of my MRI, EMG all normal. How can it be normal when something is wrong? Do u think they are not disclosing the truth? I'm really concerned. I haven't been as bad, but brain fog is getting the best me ;-(


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @jkro

have any of you seen an immunologist? I’m going to see one that specializes in drug allergy. I’m curious what any of you have been told? 

Have you been to the immunologist? What are they saying?


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @rati

@nawpan 2 weeks post Pfizer and lots of pins and needles. Any recommendations?

Copy pasting a response I just shared with a user:

Vitamin tablets help to some extent. Pins amd needles hit me 1st along with muscle tremors.

I was told its a rare side effect and suggested to start Vitamin B12 supplements. This was the only side effect I had on the 1st day. I began taking it, it started to subside. 

2 months now, I have very very sharp shooting pain like some stabbed a needle in my skin. It has happened in these 2 weeks on and off. It is unbearable and I endup screaming in pain. Hopefully you won't reach that stage. Check for B12.

Also lot of us have started anti inflammatory foods. I too fid it when I read it helped others.

I have a few other issues with started post vax so I cannot say I have recovered yet and not sure when will I recover but yes, the Vitamin supplement could help you.

 


   
ReplyQuote
(@jkro)
Very Active Member
Joined: 3 years ago
Posts: 249
 
Posted by: @medee
Posted by: @jkro

have any of you seen an immunologist? I’m going to see one that specializes in drug allergy. I’m curious what any of you have been told? 

Have you been to the immunologist? What are they saying?

Yes, she was no help. 


   
ReplyQuote
Page 82 / 167